Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Jensen, Max, Majee, Ananta K, Prohl, Andreas and Schellnegger, Christian (2019) Dynamic programming for finite ensembles of nanomagnetic particles. Journal of Scientific Computing, 80 (1). pp. 351-375. ISSN 0885-7474

Frittelli, Massimo, Madzvamuse, Anotida, Sgura, Ivonne and Venkataraman, Chandrasekhar (2018) Numerical preservation of velocity induced invariant regions for reaction-diffusion systems on evolving surfaces. Journal of Scientific Computing, 77 (2). pp. 971-1000. ISSN 0885-7474

Carrillo, José A, Düring, Bertram, Matthes, Daniel and McCormick, David S (2018) A Lagrangian scheme for the solution of nonlinear diffusion equations using moving simplex meshes. Journal of Scientific Computing, 75 (3). pp. 1463-1499. ISSN 0885-7474

Cangiani, Andrea, Chapman, John, Georgoulis, Emmanuil and Jensen, Max (2013) On the stability of continuous–discontinuous Galerkin methods for advection–diffusion–reaction problems. Journal of Scientific Computing, 57 (2). pp. 313-330. ISSN 0885-7474

Burman, E and Stamm, B (2007) Minimal stabilization for discontinuous Galerkin finite element methods for hyperbolic problems. Journal of Scientific Computing, 33 (2). 183 - 208. ISSN 0885-7474

Madzvamuse, Anotida, Maini, Philip K and Wathen, Andrew J (2005) A moving grid finite element method for the simulation of pattern generation by Turing models on growing domains. Journal of Scientific Computing, 24 (2). pp. 247-262. ISSN 1573-7691

Houston, Paul, Jensen, Max and Süli, Endre (2002) hp-Discontinuous Galerkin finite element methods with least-squares stabilization. Journal of Scientific Computing, 17 (1-4). pp. 3-25. ISSN 0885-7474

This list was generated on Wed Feb 26 11:17:23 2020 GMT.